T Nation

Having to Stop Early


#1

I've been running 40mg Anavar ED, 250mg Test E a week, .5 mg Liquidex EOD, 250iu HCG E3D for 5 weeks now and I unfortunately have to stop immediately due to problems with a employer related physical. I was told that I was cleared last week after my physical but then the doctors office called friday and told me that my liver values were almost doubled what they are supposed to be and my HDL was extremely low. Not sure how they told me everything was fine and then a few days later tell me this. I'm getting the exact numbers tomorrow and will post then.

I need to follow up in a few weeks to get things re checked and they need to be straight for insurance purposes. My question is what would be the best approach at ending things easily and getting these numbers straight. My last Test injection was last Tuesday and I stopped the Anavar today. I have Clomid ready and from what I have read I should start that 14 days after my last Test injection.

I know I should also stop the HCG a week after my last Test shot, so I will hit my last HCG at 250iu on tuesday. With such a mild cycle and such a short run would the Clomid started 14 days after last Test shot for four weeks at 50/50/25/25 be sufficient?? I will also be stopping the Liquidex since I have a feeling that may have been a contributing factor in my low HDL also.

I hate having to stop early because I have been having amazing results with this cycle, but I need to get this medical insurance thing straight. I wish I would have waited a few more weeks to start. The physical stuff popped up without to much notice. I was also surprised that things got so out of whack with such light doses and such a short run. But hen again I really don't have any before numbers to compare it to.


#2

While it's hard to discuss Anavar without someone calling it "mild," the fact is, it leads to somewhat elevated liver enzymes in most people after just a few weeks use. Time is your enemy, so try to extend the period before the next panel is run. It's hard to predict exactly when your levels will be normal, but 5 weeks post 17-aa use, alt & ast levels will be a lot better than they will after 3 wks or so.

Fitness- and supplement-wise there are various recommendations that I'm sure you can dig up easily enough, but ime they don't do much to improve liver results that quickly, though ymmv. Good luck.


#3

Just updating with the numbers I got from my labs. like I said before I don't have any before numbers to compare it to but whenever I had a physicals in the past years I have never had any red flags.

Liver:
AST 80
ALT 114

Lipids:
Total 123
Trig 57
HDL 15 ( this is very alarming)
LDL 97

I find it pretty alarming that my HDL is so low. Only 5 weeks into a cycle and with the massive amounts of Fish oil, krill oil, flax, garlic, LIpid Stable, and nuts that I consume. I'm hoping that I can get this corrected ASAP. Any advice is appreciated.


#4

This post was flagged by the community and is temporarily hidden.


#5

Yeah, the liver doesn't really concern me to much. I know that many things can cause that and it will also rebound pretty quick now that I'm off. The HDL scares the shit out of though. I take a ton of fish oils, flax , garlic, krill oil and healthy fats. I'm also using Lipid Stabil as well. I'm definitely going to get it retested in a few weeks.


#6

You are thinking of kidney values, specifically creatinine. The low HDL could be caused by liquidex which is terrible on triglycerides. Anavar and maybe Dex contributed to the liver elevations.


#7

No he's correct. You are too. The kidney values definitely go up as well, but my Dr explained to me that those who do a lot of weight training will often show elevated liver enzymes. I'm 100% convinced that the Liquidex was the major factor that contributed to the HDL issues though.


#8

This last post is correct. Training will adversely affect your AST (SGOT). I can't remember if it effects your ALT (SGPT) as well, but I think it might. I know for a fact the former is affected.


#9

Injectables are also hepatoxic and can cause elevated liver values, a lot of people aren't aware of this.


#10

This post was flagged by the community and is temporarily hidden.


#11

Youre posting more and more suspect shit lately.

Start posting references to your claims, if you dont mind.


#12

While the injectables are not highly hepatatoxic the side effects can lead to liver/kidney toxicity -- high blood pressure, elevated E2, high cholesterol, etc... I know a few people who have their liver markers blow up any time they use just testosterone.


#13

This post was flagged by the community and is temporarily hidden.


#14

I don't do anabolic steroids or anything, but isn't hdl the bad cholesterol and the one most likely to cause plaque and ldl is the good kind. Also can't you raise your hdl by eating high gi carbs like sugar?


#15

You've got it backwards. HDL is the good cholesterol. LDL is the bad one.


#16

Understandable how he would get those two confused, since its not like there is a search engine where this could have been easily identified before posting with about 2 seconds worth of research...who has time for THAT?